# SDR CA140129002

- Difficulty date: January 28, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 18,377 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, ACFT HAD A SLAT FAIL, CREW DID A MISSED APPROACH AND DID AN IN AIR RESET THAT WAS SUCCESSFUL.  FLIGHT LANDED ON SECOND ON 2ND ATTEMPT WITHOUT FURTHER INCIDENT.  NO PAX REACTION.   QRH PROCEDURE ACCOMPLISHED, MSG CLEARED. ASSOCIATED MSG ARE AOA LIMITER, STICK SHAKER ANTICIPATED.
